MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOM FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOM FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number XT24ES55NGC197N
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while the trach care was being performed, a tear in flange was found.Tear in trach found.There was no patient harm.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed.The customer's stated problem was confirmed as a tear was observed on the eyelet of the flange.The deformation of the area was uneven.There was no known cause of the reported issue, and no further action was taken.

Brand Name
BIVONA CUSTOM FLEXTEND
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22289608
Report Number3012307300-2025-07328
Device Sequence Number20949182
Product Code JOH
UDI-Device Identifier10887709149127
UDI-Public(01)10887709149127(17)290606(10)GB021959
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXT24ES55NGC197N
Device Lot NumberGB021959
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexUnknown